International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 3, Pages 493-502

A generalization of multivalent functions with negative coefficients

M. K. Aouf

Faculty of Science, Department of Mathematics, University of Mansoura, Mansoura, Egypt

Received 6 January 1987

Copyright © 1989 M. K. Aouf. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.